Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Banach lattices with the subsequence splitting property

Author: Lutz W. Weis
Journal: Proc. Amer. Math. Soc. 105 (1989), 87-96
MSC: Primary 46B30
MathSciNet review: 937853
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A Banach lattice $ X$ has SSP if every bounded sequence in $ X$ has a subsequence that splits into a $ X$-equi-integrable sequence and a sequence with pairwise disjoint support. We characterize such lattices in terms of uniform order continuity conditions and ultrapowers. This implies that rearrangement invariant function spaces with the Fatou-property have SSP.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B30

Retrieve articles in all journals with MSC: 46B30

Additional Information

Keywords: Equi-integrable sets, ultrapowers, rearrangement invariant function spaces
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society